Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Have burning sensation during urination. Took doxycycline. What could be the cause?

went to the Doc 4 days ago. Have burning during urination. He said I have Urtharitis, Gave me Doxycycline. This is my 4th day of taking meds. I noticed a few small red bumps on the head of my penis. My wife also went in to Doc the day after I did. They said she has Bacteria (she coulndn't remember what they called it.) Should I go back because of the bumps or finih meds first?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

It appears as though you could be suffering from either a urinary tract infection or a sexually transmitted one. I would feel it most appropriate for you to discuss the diagnosis elaborately with your doctor.

As you are married and have an active sexual life, it is best for you to keep such information in hand. Your wife is also suffering from an infection at the same time, which means whatever the infection, both of you are being affected by it.

Please complete the course of advised medication and then report to the doctor if your bumps/spots do not subside. I would also request you to refrain from sexual activity till a diagnosis is reached and until both you and your partner are completely treated.

The appearance of red bumps or spots is not related to a urinary tract infection and is more commonly associated with sexually transmitted diseases.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Sat, 20 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor